# SDR CA990927093

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20J
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 20603300411A
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2.5 INCH LONGITUDINAL CRACK FOUND ON LEFT SIDE OF TAILBOOM APPROXIMATELY 3 INCHES BELOW THE MOST REARWARD T/R DRIVESHAFT BEARING HANGAR (BS 146 APPROX).  TAILBOOM WAS BEYOND LOCAL REPAIR AND SENT BACK TO BELL FOR REPAIR/REPLACEMENT. APPROX 4,000 HOURS ON THIS TAILBOOM.
